# SDR AALA970595

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887AA
- Make and model: Boeing 727223
- Aircraft serial: 21526
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION BETWEEN FUSELAGE SKIN AND SHEAR TIE OUTBOARD SIDE OF STRINGER 29R AT STATION 950A.  REMOVED CORROSION, TREATED AND PRIMED AREA, REMOVED SHEAR TIE AND INSTALLED NEW SHEAR TIE ON OUTBOARD SIDE OF STRINGER 29R AT STATION 950A.  (M)
